Search Results

You are looking at 1 - 10 of 11 items for :

  • Numerical and Computational Mathematics x
Clear All
Open access

Artur Korniłowicz, Ievgen Ivanov and Mykola Nikitchenko

–331, 2015. doi:10.1515/forma-2015-0026. [15] Ievgen Ivanov, Mykola Nikitchenko, and Volodymyr G. Skobelev. Proving properties of programs on hierarchical nominative data. The Computer Science Journal of Moldova , 24(3):371–398, 2016. [16] J. A. Kalman. Lattices with involution. Transactions of the American Mathematical Society , 87(2):485–485, February 1958. doi:10.1090/s0002-9947-1958-0095135-x. [17] S.C. Kleene. Introduction to Metamathematics . North-Holland Publishing Co., Amsterdam, and P. Noordhoff, Groningen, 1952. [18] S. Körner

Open access

Paraskevas Alvanos

Open access

Giacomo Albi and Lorenzo Pareschi

Phenomena, vol. 241, no. 9, pp. 908{920, 2012. 11. C. W. Reynolds, Flocks, herds and schools: a distributed behavioral model, SIGGRAPH ComputerGraphics, vol. 21, no. 4, pp. 25{34, 1987. 12. J. Kennedy and R. Eberhart, Particle swarm optimization, in Proceedings of ICNN'95 International Conference on Neural Networks, vol. 4, pp. 1942{1948, New York: IEEE, 1995. 13. E. Bonabeau, M. Dorigo, and G. Theraulaz, Swarm Intelligence: From Natural to Artiffcial Systems. New York: Oxford University Press, 1999. 14. J. A

Open access

D. Brunetto, C. Andrà, N. Parolini and M. Verani

dynamics: An inspiration to solve complex optimization problems, Scientific reports, vol. 3, 2013. 18. S. Wongkaew, M. Caponigro, and A. Borzì, On the control through leadership of the hegselmann- krause opinion formation model, Mathematical Models and Methods in Applied Sciences, vol. 25, no. 03, pp. 565-585, 2015. 19. J. Lorenz, A stabilization theorem for dynamics of continuous opinions, Physica A: Statistical Me- chanics and its Applications, vol. 355, no. 1, pp. 217-223, 2005. 20. J. M. Hendrickx, G. Shi, and K. H

Open access

A. M. Bersani, A. Borri, A. Milanesi, G. Tomassetti and P. Vellucci

. Mastroeni, Deterministic and stochastic models of enzymatic networks-applications to pharmaceutical research, Computers & Mathematics with Applications , vol. 55, no. 5, pp. 879 – 888, 2008. Modeling and Computational Methods in Genomic Sciences. 38. A. Ciliberto, F. Capuani, and J. J. Tyson, Modeling networks of coupled enzymatic reactions using the total quasi-steady state approximation, PLOS Computational Biology , vol. 3, pp. 1–10, 03 2007. 39. M. G. Pedersen and A. M. Bersani, Introducing total substrates simplifies theoretical analysis at non

Open access

Lidia Saluto and Maria Stella Mongioví

stationary superfluid turbulent fronts, Phys. B , vol. 100, pp. 575–595, 1995. DOI:10.1007/BF00751526. 12. J. F. Kafkalidis, G. Klinich III, and J. T. Tough, Superfluid turbulence in a nonuniform rectangular channel, Rep. Prog. Phys. , vol. 50, p. 15909 (20 pages), 1994. DOI:10.1103/PhysRevB.50.15909. 13. G. Klinich III, J. F. Kafkalidis, and J. T. Tough, Superfluid Turbulence in Converging and Diverging Rectangular Channels, J. Low Temp. Phys. , vol. 107, pp. 327–346, 1997. DOI:10.1007/BF02397461. 14. J. P. Murphy, J. Castiglione, and J. T. Tough

Open access

Peter Johnstone

Abstract

We study the notion of modified realizability topos over an arbitrary Schönfinkel algebra. In particular we show that such toposes are induced by subsets of the algebra which we call right pseudo-ideals, and which generalize the right ideals (or right absorbing sets) previously considered. We also investigate the notion of compatibility with right pseudo-ideals which ensures that quasi-surjective (applicative) morphisms of Schönfinkel algebras yield geometric morphisms between these toposes.

Open access

Cécile Dartyge, Katalin Gyarmati and András Sárközy

References [1] AISTLEITNER, C.: On the limit distribution of the well-distribution measure of random binary sequences, J. Thor. Nombres Bordeaux 25 (2013), no. 2, 245-259. [2] ALON, N.-KOHAYAKAWA, Y.- MAUDUIT, C.-MOREIRA, C. G. - RÖDL, C. G.: Measures of pseudorandomness for finite sequences: typical values, Proc. Lond. Math. Soc. 95 (2007), 778-812. [3] BECK, J.: Roth’s estimate of the discrepancy of integer sequences is nearly sharp, Combinatorica 1 (1981), 319-325. [4] BECK, J.-SÁRKÖZY, A

Open access

Tuhtasin G. Ergashev

, Nauka, Moscow, 1981 (In Russian). [5] J. L. Burchnall and T. W. Chaundy, Expansions of Appell’s double hypergeometric functions, Quart. J. Math. Oxford 11 (1940), 249-270. [6] J. L. Burchnall and T. W. Chaundy, Expansions of Appell’s double hypergeometric functions II, Quart. J. Math. Oxford 12 (1941), 112-128. [7] A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill Book Company, New York, Toronto and London, 1953. [8] T. G. Ergashev, Fundamental solutions for a class of

Open access

Rami Ahmad El-Nabulsi

, Electronic Journal of Differential Equations, Conference 03, 1999, pp 1-11. [5] M. Bartusek and Z. Dosla, Oscillatory criteria for nonlinear third order differential equations with quasiderivatives, Diff. Eqs. Dyn. Syst. 3 (1995), 251-268. [6] M. Bartusek and J. Osicka, Asymptotic behaviour of solutions of a third-order nonlinear dif- ferential equation, Nonlinear Anal. 34 (1998), 653-664. [7] J. G. Carinena, M. F. Ranada and M. Santander, Lagrangian formalism for nonlinear second- order Riccati Systems: one-dimensional integrability and two